Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Erratum to ``Inequalities concerning the characters of a finite group'' (Proc. Amer. Math. Soc. 49 (1975), 289-293)


Author: K. L. Fields
Journal: Proc. Amer. Math. Soc. 61 (1976), 186
MSC: Primary 20C15
DOI: https://doi.org/10.1090/S0002-9939-1976-0419577-1
Original Article: Proc. Amer. Math. Soc. 49 (1975), 289-293.
MathSciNet review: 0419577
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20C15

Retrieve articles in all journals with MSC: 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0419577-1
Article copyright: © Copyright 1976 American Mathematical Society